1month post septoplasty i had a series nose bleeding because i was blowing my nose too much i had control the bleeding by saline water but it was temporary because 2 days later the bleeding start again so i went to another doctor he gave me xylo-mepha spray and antibiotic because he heal the wound by heat . I used the spray for 5 days twice per day and i heared that i may addict it so i quiet it now i feel stiffness can i use ephedrine drop to heal the rebound congestion without addicting to it.
Rebound Congestion After Septoplasty? (photo)
Doctor Answers (1)
Rebound congestion is from the decongestant, not the surgery
The decongestant sprays you used and currently use will contribue to ongoing rebound congestion. If the nose bleeds have stopped, you should stop using nasal decongestant sprays. You may feel more obstructed for a while but the rebound effect will eventually wear off. You can use a prescription nasal steroid spray to ease the transition somewhat.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.